# SDR YENA2023041100346

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft time: 8,789 hours, 2,646 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#281, JFK-IAH, 'CABIN ODOR STRONG DURING FINAL DESCENT BELOW 10K FEET ON REAR OF AIRCRAFT. ( PACKS ). OPEN
